# SDR C2XA00IA116

- Difficulty date: May 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 3,924 hours, 2,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 14522460007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER BUTT STRAP WAS FOUND CORRODED FROM FRAME 15 TO FRAME 18.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01125, AND ACFT WAS APPROVED FOR RETURN TO SERVICE. (X)
